Follow
Prof.Dr. Thabet Abdeljawad
Title
Cited by
Cited by
Year
On conformable fractional calculus
T Abdeljawad
Journal of computational and Applied Mathematics 279, 57-66, 2015
21612015
On Riemann and Caputo fractional differences
T Abdeljawad
Computers & Mathematics with Applications 62 (3), 1602-1611, 2011
6442011
Caputo-type modification of the Hadamard fractional derivatives
F Jarad, T Abdeljawad, D Baleanu
Advances in Difference Equations 2012, 1-8, 2012
4522012
On a new class of fractional operators
F Jarad, E Uğurlu, T Abdeljawad, D Baleanu
Advances in Difference Equations 2017, 1-16, 2017
4362017
Existence and uniqueness of a common fixed point on partial metric spaces
T Abdeljawad, E Karapınar, K Taş
Applied Mathematics Letters 24 (11), 1900-1904, 2011
3652011
Generalized fractional derivatives and Laplace transform
F Jarad, T Abdeljawad
3572020
On a class of ordinary differential equations in the frame of Atangana–Baleanu fractional derivative
F Jarad, T Abdeljawad, Z Hammouch
Chaos, Solitons & Fractals 117, 16-20, 2018
3282018
Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel
T Abdeljawad, D Baleanu
arXiv preprint arXiv:1607.00262, 2016
3192016
On the generalized fractional derivatives and their Caputo modification
F Jarad, T Abdeljawad, D Baleanu
Int Scientific Research Publications, 2017
2902017
Generalized fractional derivatives generated by a class of local proportional derivatives
F Jarad, T Abdeljawad, J Alzabut
The European Physical Journal Special Topics 226, 3457-3471, 2017
2632017
On fractional derivatives with exponential kernel and their discrete versions
T Abdeljawad, D Baleanu
Reports on Mathematical Physics 80 (1), 11-27, 2017
2632017
Discrete fractional differences with nonsingular discrete Mittag-Leffler kernels
T Abdeljawad, D Baleanu
Advances in Difference Equations 2016, 1-18, 2016
2482016
On Caputo modification of the Hadamard fractional derivatives
YY Gambo, F Jarad, D Baleanu, T Abdeljawad
Advances in difference equations 2014, 1-12, 2014
2212014
Solutions of the nonlinear integral equation and fractional differential equation using the technique of a fixed point with a numerical experiment in extended b-metric space
T Abdeljawad, RP Agarwal, E Karapınar, PS Kumari
Symmetry 11 (5), 686, 2019
2032019
On the definitions of nabla fractional operators
T Abdeljawad, FM Atici
Abstract and applied Analysis 2012, 2012
2002012
Fractional Differences and Integration by Parts.
T Abdeljawad, D Baleanu
Journal of Computational Analysis & Applications 13 (3), 2011
1832011
On delta and nabla Caputo fractional differences and dual identities
T Abdeljawad
Discrete Dynamics in Nature and Society 2013, 2013
1822013
Controlled metric type spaces and the related contraction principle
N Mlaiki, H Aydi, N Souayah, T Abdeljawad
Mathematics 6 (10), 194, 2018
1802018
Existence and Hyers-Ulam stability for a nonlinear singular fractional differential equations with Mittag-Leffler kernel
A Khan, H Khan, JF Gómez-Aguilar, T Abdeljawad
Chaos, Solitons & Fractals 127, 422-427, 2019
1782019
A modified Laplace transform for certain generalized fractional operators
F Jarad, T Abdeljawad
Results in Nonlinear Analysis 1 (2), 88-98, 2018
1752018
The system can't perform the operation now. Try again later.
Articles 1–20